# SDR SWAA2022060303459

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 AND LBL21.00; WL156 AFT CARGO COMPARTMENT 2022-262233 / [01] REPLACED SUPPORT ZEE CHANNEL SIDEPLATE LOC BETWEEN BS 727 AND BS 847 AT LEVEL STR 26L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED SUPPORT ZEE CHANNEL SIDEPLATE LOC BETWEEN BS 727 AND BS 847 AT LEVEL STR 26L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 146A7502 REV A ;[03] CORRECTED STEP 1 REPLACED SUPPORT ZEE CHANNEL SIDEPLATE LOC BETWEEN BS 727 AND BS 847 AT LEVEL STR 26L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 146A7502 REV A
